# SDR DALA2023042703306

- Difficulty date: April 24, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 22,740 hours, 9,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4161758) DURING COMPLETION OF WORKCARD 3350-7390 FOUND AFT RIGHT EMERGENCY POWER SUPPLY TO BE INOP. REMOVED AND REPLACED AFT RIGHT EMERGENCY LIGHT POWER SUPPLY IAW B737 AMM 33-51. OPS CHECKS GOOD.
